# SDR MALA110002

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 8,633 hours, 5,818 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7, FLOOR EMERGENCY LUMINESCENT LIGHTING TRACK IS LOOSE.  INSTALLED NEW STRIPS PN'S PL88-900LH00 & PL88-910LH00.
